# SDR AALA202412198539

- Difficulty date: November 30, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 36,048 hours, 15,068 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOORBEAM BETWEEN FR 12 AND FR 24 AND -Y765. REPLACED FLOORBEAM PER SRM 51-42-11.
